# SDR 002072

- Difficulty date: January 20, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N340SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A004
- Aircraft time: 41,861 hours, 44,513 cycles
- Engine: Ge CT75A2
- Engine time: 25,797 hours, 28,470 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

ON 01-20-2004, APPROX 1400 (UTC), FLT 4568, PIT-LYH, NR 1 ENGINE HAS NO FUEL FLOW, ENGINE WILL NOT START.
